# SDR 2010FA0000829

- Difficulty date: July 20, 2010
- Submitted: August 13, 2010
- Operation: General aviation
- Aircraft: N750PC
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400189
- Engine: Cont TSIO520*
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 560010711
- Condition: Chafed
- Location: Oil System
- Part time: 3,765 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAN ENGINE UP TO CHECK MAG DROP AND ENGINE OIL WAS OBSERVED TO BE DRIPPING OUT OF PORT SIDE WING ROOT.  REMOVE INSP PLATES AND FOUND THAT THE .2500" ALUMINUM TUBING (PN 5600107-11) WAS ROUTED OVER THE TOP OF THE 3" SCAT TUBING.  THE WIRE IN THE SCAT TUBING HAD CHAFFED A HOLE IN THIS .2500" ALUMINUM OIL PRESSURE LINE THAT RUNS FROM THE ENGINE TO THE COCKPIT.  INSPECTED STARBORD INSTALLATION AND WAS ROUTED SAME WAY.  IT WAS ROUTED TO PREVENT CHAFING.
